American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Paul Cubre and Jeremy Rouse. Divisibility properties of the Fibonacci entry point. Proc. Amer. Math. Soc. 142 (2014) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[2] Rafe Jones and Nigel Boston. Settled polynomials over finite fields. Proc. Amer. Math. Soc. 140 (2012) 1849-1863.
Abstract, references, and article information   
View Article: PDF

[3] Makoto Matsumoto. Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group. Proc. Amer. Math. Soc. 139 (2011) 1215-1220. MR 2748415.
Abstract, references, and article information   
View Article: PDF

[4] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information   
View Article: PDF

[5] Frauke M. Bleher, Ted Chinburg and Jennifer Froelich. Capping groups and some cases of the Fontaine-Mazur conjecture. Proc. Amer. Math. Soc. 137 (2009) 1551-1560. MR 2470812.
Abstract, references, and article information
View Article: PDF

[6] Jack Sonn. Polynomials with roots in $\mathbb{Q}_{p}$ for all $p$. Proc. Amer. Math. Soc. 136 (2008) 1955-1960. MR 2383501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chandrashekhar Khare. $F$-split Galois representations are potentially abelian. Proc. Amer. Math. Soc. 131 (2003) 3021-3023. MR 1993208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chandrashekhar Khare. Limits of residually irreducible $p$-adic Galois representations. Proc. Amer. Math. Soc. 131 (2003) 1999-2006. MR 1963742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hyunsuk Moon and Yuichiro Taguchi. Mod $p$ Galois representations of solvable image. Proc. Amer. Math. Soc. 129 (2001) 2529-2534. MR 1838373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John R. Swallow. On constructing fields corresponding to the $\tilde{A}\sb n$'s of Mestre for odd $n$ . Proc. Amer. Math. Soc. 122 (1994) 85-89. MR 1204386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mitsuko Horie. The Hasse norm principle for elementary abelian extensions . Proc. Amer. Math. Soc. 118 (1993) 47-56. MR 1139477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bao-Ping Jia and Larry Santoni. A note on Hilbert's Theorem 90 . Proc. Amer. Math. Soc. 118 (1993) 739-744. MR 1151813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hans Opolka. Norm exponents and representation groups . Proc. Amer. Math. Soc. 111 (1991) 595-597. MR 1047006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans Opolka. The norm exponent in Galois extensions of number fields . Proc. Amer. Math. Soc. 99 (1987) 41-43. MR 866426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. A. Mollin. Class numbers of pure fields . Proc. Amer. Math. Soc. 98 (1986) 411-414. MR 857932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jack Sonn. Nonabelian counterexamples to the Noether problem . Proc. Amer. Math. Soc. 93 (1985) 225-226. MR 770525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1